Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 70, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 3, 2023, 5:00 PM EST for 7 counties in Georgia. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2023, 5:00 PM EST (22:00 UTC)
- Expired
- Mar 3, 2023, 5:27 PM EST
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cherokee County, GA, Cobb County, GA, Dawson County, GA, Forsyth County, GA, Fulton County, GA, Gwinnett County, GA, Hall County, GA
The radar
The Atlanta radar (KFFC), 114 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 5:17 PM EST | TSTM WND DMG | 4 Nnw Oakwood, GA | A TREE WAS DOWNED ON CHEROKEE TRAIL AT HEIDI LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 11:34 AM EST | Tornado Watch | SPC | 5 hr |
| Mar 3, 2:41 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 475 m²/s²
- 0-3 km storm-relative helicity
- 638 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
884
WUUS52 KFFC 032200
SVRFFC
GAC057-067-085-117-121-135-139-032245-
/O.NEW.KFFC.SV.W.0070.230303T2200Z-230303T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
500 PM EST Fri Mar 3 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Cherokee County in north central Georgia...
Forsyth County in north central Georgia...
Northeastern Cobb County in north central Georgia...
North central Gwinnett County in north central Georgia...
Southeastern Dawson County in north central Georgia...
Southwestern Hall County in north central Georgia...
Northeastern Fulton County in north central Georgia...
* Until 545 PM EST.
* At 500 PM EST, a severe thunderstorm was located over Roswell, or
near Mountain Park, moving northeast at 80 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Gainesville, Cumming, Dawsonville, Mountain Park, Sandy Springs,
Roswell, Johns Creek, Alpharetta, Milton, Woodstock, Sugar Hill,
Suwanee, Buford, Holly Springs, Flowery Branch, Oakwood, Rest
Haven, Free Home, Dougherty and Mount Bethel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EST for north central
Georgia.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3443 8402 3442 8398 3442 8397 3441 8392
3416 8382 3394 8442 3409 8459 3445 8408
TIME...MOT...LOC 2200Z 239DEG 70KT 3404 8439
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
201
WWUS52 KFFC 032220
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
520 PM EST Fri Mar 3 2023
GAC057-067-032230-
/O.CAN.KFFC.SV.W.0070.000000T0000Z-230303T2245Z/
Cherokee GA-Cobb GA-
520 PM EST Fri Mar 3 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE AND
NORTHEASTERN COBB COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EST for north central
Georgia.
LAT...LON 3441 8392 3416 8382 3396 8436 3408 8442
3412 8438 3413 8436 3414 8436 3419 8431
3419 8426 3423 8426 3441 8408 3443 8402
TIME...MOT...LOC 2220Z 239DEG 70KT 3424 8398
$$
GAC085-117-121-135-139-032245-
/O.CON.KFFC.SV.W.0070.000000T0000Z-230303T2245Z/
Forsyth GA-Gwinnett GA-Dawson GA-Hall GA-Fulton GA-
520 PM EST Fri Mar 3 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EST
FOR FORSYTH...NORTH CENTRAL GWINNETT...SOUTHEASTERN DAWSON...
SOUTHWESTERN HALL AND NORTHEASTERN FULTON COUNTIES...
At 520 PM EST, a severe thunderstorm was located over Oscarville, or
9 miles east of Cumming, moving northeast at 80 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Gainesville, Cumming, Mountain Park, Sandy Springs, Roswell, Johns
Creek, Alpharetta, Milton, Sugar Hill, Suwanee, Buford, Flowery
Branch, Oakwood, Rest Haven, Dougherty, Drew, Buford Dam-Lake Lanier
Parks, Coal Mountain, Brookwood and Matt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EST for north central
Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3441 8392 3416 8382 3396 8436 3408 8442
3412 8438 3413 8436 3414 8436 3419 8431
3419 8426 3423 8426 3441 8408 3443 8402
TIME...MOT...LOC 2220Z 239DEG 70KT 3424 8398
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$223
WWUS52 KFFC 032227
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
527 PM EST Fri Mar 3 2023
GAC085-117-121-135-139-032236-
/O.CAN.KFFC.SV.W.0070.000000T0000Z-230303T2245Z/
Forsyth GA-Gwinnett GA-Dawson GA-Hall GA-Fulton GA-
527 PM EST Fri Mar 3 2023
...THE SEVERE THUNDERSTORM WARNING FOR FORSYTH...NORTH CENTRAL
GWINNETT...SOUTHEASTERN DAWSON...SOUTHWESTERN HALL AND NORTHEASTERN
FULTON COUNTIES IS CANCELLED...
The storms which prompted the warning has weakened below severe
limits or have exited the warned area. Therefore, the warning has
been cancelled.
A Tornado Watch remains in effect until 800 PM EST for north central
Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3441 8392 3416 8382 3396 8436 3408 8442
3412 8438 3413 8436 3414 8436 3419 8431
3419 8426 3423 8426 3441 8408 3443 8402
TIME...MOT...LOC 2226Z 239DEG 70KT 3423 8378
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 4:52 PM EST, 8 minutes earlier.
Area forecast discussion, Mar 3, 4:52 PM EST, 8 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 452 PM EST Fri Mar 3 2023 ...New Update to expire TOR Watch 61 and remove counties from TOR Watch 63... .UPDATE... Issued at 449 PM EST Fri Mar 3 2023 Update to expire all counties from TOR Watch 61 and remove Towns and Union counties from TOR Watch 63. LGB && .SHORT TERM... (This afternoon through Saturday) Issued at 229 PM EST Fri Mar 3 2023 500mb analysis shows an upper low across eastern MO. A negatively tilted trough extends to the southeast of the low into the Lower Mississippi River Valley. The upper low will continue to move into the central Great Lakes Region this evening. At the surface, a low pressure is centered across W KY/far S IL. This low will rapidly move east this evening into the east-central Great Lakes Region. The front should clear the CWA around or just after midnight. A line of strong/severe thunderstorms has developed out ahead of the cold front and will move through the CWA later this afternoon into the early evening hours. Visible satellite imagery shows several breaks in the thick cloud cover are developing, especially across the central and southern portions of the CWA. This will allow for a bit more surface destabilization to occur than previously forecast. Mesoanalysis across central AL shows SBCAPE values ranging from 1000-2500 J/kg. This are of enhanced CAPE should advect eastward this afternoon. The steepest lapse rates remain well ahead of the line, but values remain marginal along the line. Shear and helicity values remain very favorable, especially across north and west-central GA. Winds aloft remain stout with 30kt right off the surface, Currently, 850mb winds are around 50kt and progged to strengthen to 60 to 70 kt as the line moves across the CWA. A limiting factor will be the cap in the 18Z sounding...around 6 deg at 600mb. The best chance for tornadoes remains across far north GA this afternoon and early evening, this area is the closest to the strong dynamics aloft. Cannot rule out an isolated tornado further south. The primary severe weather hazard will be damaging wind gusts. Within in bowing or strong segments, there will be potential for gusts up to 70 mph (or higher, especially across far north GA). Have upgraded to a High Wind Warning across the remainder of N GA and portions of NW GA. Gusts ahead of the line and just behind the line are gusting to between 50 and 60kt. NListemaa && .LONG TERM... (Sunday morning through next Thursday) Issued at 229 PM EST Fri Mar 3 2023 The long term picks up on Sunday with dry weather and temperatures comfortably in the low to mid 70s across the CWA with overnight lows in the low 50s. This trend will gradually decrease over the following days and into the weekend as a cold front approaches bringing the next shot of cold air. Dry conditions are expected as well early next week with minimum RH values approaching critical fire weather conditions for a large part of the CWA. Any interested parties should continue to monitor the fire weather forecast for early next week. Some of the long term models are picking up on some mixed precip going into next weekend, but that trend has been unreliable and it's still to far out to have any confidence on. Went with liquid precip only and will continue to watch the 540 line over the next few days to see how far down south it approaches. Vaughn && .AVIATION... (18Z TAFS) Issued at 1141 AM EST Fri Mar 3 2023 TSRA line progged to come through a little later than previously forecast - have moved back the TEMPO by an hour. Sustained winds/gusts will begin to increase and frequent gusts 35 to 40mph are likely through much of the afternoon. Wind gusts within shra could be even higher...possibly between 45-50mph. A wind shift to the SW is likely just ahead of the line. Gusts should die down overnight...with sustained speeds remaining up around 10mph. Cigs should break fairly quickly behind the line. //ATL Confidence...18Z Update... High confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 50 70 44 71 / 80 0 0 0 Atlanta 49 67 45 71 / 50 0 0 0 Blairsville 40 62 37 66 / 30 0 0 0 Cartersville 45 64 39 71 / 30 0 0 0 Columbus 53 73 46 76 / 80 0 0 0 Gainesville 48 67 43 69 / 50 0 0 0 Macon 54 74 46 76 / 80 0 0 0 Rome 45 65 40 72 / 20 0 0 0 Peachtree City 48 69 43 73 / 60 0 0 0 Vidalia 60 77 50 77 / 60 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 11 PM EST this evening for GAZ001>009- 011>016-019>021-030>032-041>043. Wind Advisory until 11 PM EST this evening for GAZ022>025-027- 033>039-044>062-066>076-078>086-089>098-102>113. && SHORT TERM...NListemaa LONG TERM....Vaughn AVIATION...NListemaa
Hazardous weather outlook, Mar 3, 11:50 AM EST, 5 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1150 AM EST Fri Mar 3 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041700- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1150 AM EST Fri Mar 3 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... An enhanced risk (level 3 out of 5) for severe thunderstorms is in effect for far NW Georgia and a slight risk (level 2 out of 5) is in effect for the remainder of north and central Georgia. Strong to severe thunderstorms are expected along a cold front across North and Central Georgia this afternoon. The primary threats are damaging wind gusts and an isolated strong tornado or two. A high wind warning has been issued for far northwest and far north central Georgia from 7 AM to 11 PM today where wind gusts up to 50 mph will be possible. A Wind advisory remains in effect for the remainder of the area with wind gusts as high as 40 mph. Strong winds will likely bring down trees and powerlines even outside of the main line of storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected at this time. Spotter activation is requested after 2 PM EST across North Georgia. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Mar 3, 3:58 PM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM TSTM WND DMG 3 ESE COOSA 34.25N 85.28W
03/03/2023 FLOYD GA TRAINED SPOTTER
BARN COLLAPSE ALONG AVERY ROAD. TIME
ESTIMATED FROM RADAR.
&&
KSLocal storm report, Mar 3, 4:20 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 3 SSE EMERSON 34.09N 84.74W
03/03/2023 BARTOW GA PUBLIC
A TREE WAS DOWNED ACROSS HIGHWAY 41
SOUTHBOUND ONE MILE NORTH OF DABBS BRIDGE
ROAD.
&&
RWLocal storm report, Mar 3, 4:36 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 PM EST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM NON-TSTM WND DMG 1 ENE SENOIA 33.30N 84.54W
03/03/2023 COWETA GA PUBLIC
PUBLIC REPORTED A DOWNED TREE AT HIGHWAY 85
AND SEAVY STREET DUE TO NON-THUNDERSTORM
WINDS.
&&
LGBLocal storm report, Mar 3, 4:39 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM NON-TSTM WND DMG 2 NE FAYETTEVILLE 33.47N 84.43W
03/03/2023 FAYETTE GA PUBLIC
EMERGENCY MANAGER RELAYED A REPORT OF A TREE
DOWN ON A HOME OFF BANKS ROAD DUE TO
NON-THUNDERSTORM WINDS.
&&
LGBLocal storm report, Mar 3, 4:44 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM NON-TSTM WND DMG 2 NE EAGLES LANDING 33.53N 84.20W
03/03/2023 HENRY GA EMERGENCY MNGR
A TREE WAS DOWNED ONTO POWER LINES OFF OF
NORTH HENRY BLVD AT NORTH HIGHLAND DRIVE.
&&
RWSpecial weather statement, Mar 3, 4:44 PM EST, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EST Fri Mar 3 2023
GAZ042>044-052-053-066-032230-
Douglas GA-Coweta GA-Carroll GA-Troup GA-Heard GA-South Fulton GA-
444 PM EST Fri Mar 3 2023
...Strong thunderstorms will impact portions of southeastern Carroll,
southwestern Douglas, Heard, northwestern Troup, northwestern Coweta
and southwestern Fulton Counties through 530 PM EST...
At 443 PM EST, a line of strong thunderstorms was along a line
extending from Treasure Lake to Crystal Lake, and moving east at 25
mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Carrollton, Franklin, City of South Fulton, Union City,
Fairburn, Palmetto, Whitesburg, Ephesus, Centralhatchee, Roopville,
Chattahoochee Hills, Plant Yates, Seaton Lake, Fairplay, Dunaway
Gardens, Clem, Glenn, Byers Crossroads and Hannah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 500 PM EST for northwestern
and west central Georgia. A Tornado Watch also remains in effect
until 800 PM EST for north central Georgia.
&&
LAT...LON 3364 8500 3360 8457 3303 8519 3304 8522
3338 8528
TIME...MOT...LOC 2143Z 273DEG 24KT 3363 8492 3319 8541
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 3:27 AM EST | High Wind Warning | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Cobb and 18 more | 14 hr |
| Mar 3, 1:28 PM EST | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 62 min |
| Mar 3, 2:05 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Polk, Walker | 55 min |
| Mar 3, 2:27 PM EST | Severe Thunderstorm Warning | FFC | Catoosa, Fannin, Gilmer, Gordon, Murray, Walker and 1 more | 48 min |
| Mar 3, 2:44 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gilmer, Gordon, Pickens | 61 min |
| Mar 3, 2:51 PM EST | Tornado Warning | FFC | Bartow, Floyd, Gordon | 24 min |
| Mar 3, 3:06 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 39 min |
| Mar 3, 3:14 PM EST | Tornado Warning | FFC | Bartow, Cherokee, Dawson, Gilmer, Gordon, Pickens | 31 min |
| Mar 3, 3:16 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Fannin, Gilmer, Gordon and 4 more | 44 min |
| Mar 3, 3:45 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Haralson, Paulding and 1 more | 45 min |
| Mar 3, 3:52 PM EST | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 38 min |
| Mar 3, 4:05 PM EST | Tornado Warning | FFC | Cherokee, Forsyth | 25 min |
| Mar 3, 4:06 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Heard | 39 min |
| Mar 3, 4:11 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, Forsyth, Fulton, Gwinnett and 2 more | 49 min |
| Mar 3, 4:29 PM EST | Severe Thunderstorm Warning | FFC | Hall, White | 31 min |
| Mar 3, 4:31 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Cobb, DeKalb, Douglas, Fulton, Paulding | 44 min |
| Mar 3, 4:34 PM EST | Severe Thunderstorm Warning | FFC | Lumpkin, White | 26 min |
| Mar 3, 4:44 PM EST | Special Weather Statement | FFC | Heard | 46 min |
| Mar 3, 4:55 PM EST | Severe Thunderstorm Warning | FFC | Hall, Lumpkin, White | 18 min |
| Mar 3, 5:09 PM EST | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 36 min |
| Mar 3, 5:23 PM EST | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 37 min |
| Mar 3, 5:26 PM EST | Special Weather Statement | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 34 min |
| Mar 3, 5:29 PM EST | Special Weather Statement | FFC | Troup | 31 min |
| Mar 3, 5:29 PM EST | Special Weather Statement | FFC | White | 16 min |
| Mar 3, 5:46 PM EST | Special Weather Statement | FFC | Clayton, Rockdale | 29 min |
| Mar 3, 5:59 PM EST | Special Weather Statement | FFC | Fayette, Henry, Meriwether, Spalding, Troup | 31 min |
| Mar 3, 6:04 PM EST | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Madison, Walton | 26 min |
| Mar 3, 6:14 PM EST | Special Weather Statement | FFC | Henry, Newton, Rockdale, Walton | 31 min |
| Mar 3, 6:30 PM EST | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe | 30 min |
| Mar 3, 6:42 PM EST | Special Weather Statement | FFC | Morgan, Newton, Oconee | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.